Two theorems about properties of infinite polygons on the Lobachevsky plane are proved.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
A. D. Alexandrov, “On Lobachevsky geometry,” Math. School, 2, 2–7 (1993).
S. B. Kadomtsev, Lobachevsky Geometry and Physics [in Russian], Znanie, Moscow (1984).
S. Gindinkin, “Magic world of H. Poincaré,” Kvant, 3, 9–17 (1976).
Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 11, No. 1, Geometry, 2005.
About this article
Cite this article
Kaidasov, Z. On infinite polygons of the Lobachevsky plane. J Math Sci 141, 1087–1090 (2007). https://doi.org/10.1007/s10958-007-0037-1
- Orthogonal Projection
- Constant Distance
- Line Move
- Common Endpoint
- Boundary Circle